# SDR SCNA20160121015

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT-CARGO, LT FLOOR Z-ANGLE, LBL 21" HAS CORROSION FROM BS 747 + 8" TO BS 807- 3" MARKED.  REMOVED CORROSION.  REMOVED Z ANGLE FROM BS 779-847, LT FABRICATED NEW Z-ANGLE WITH SPLICE TREATED AND PRIMED NEW Z-ANGLE INSTALLED NEW Z-ANGLE.
